sexologist-icon
Erectile dysfunction
After taking antidepressants and antianxiety medicines from last 5 years i am facing erectile dysfunction. Currently i am takings paroxitine 12.5 mg
136 Views v

Answers (8)

Like the answers? Consult privately with the doctor of your choice

Erectile dysfunction is one of the side effects of these medications. Don't worry in ayurveda there are some very effective medicines which are natural testosterone booster. And work very efficiently to cure your problem. I suggest you for ayurveda vaajikaran treatment. As per ayurveda vaajikaran is meant to rejuvenate and improve complete sexual health. Ayurveda medicines are very efficient and potent for your problem. Within 20 to 30 days you will notice the improvement. Nerves supplying penis would rejuvenate and strong musculature of penis would also be achieved. Maximum 3 months is almost enough to get rid of your sexual problem. With ayurveda medicines your whole reproductive system will strengthen i.e. The vessels supplying penis and the musculature of penis would be strengthened. I would need to enquire about whole of your symptoms, detail history. Medicines would be prepared and send to you through courier. U can also visit www.bhuvanaarogyamhospital.com For further information. Take care
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
Hello, hope u r doing well in life. Let me give u brief idea about ur issue. Erectile dysfunction (ED) is when u hav inability to achieve or maintain an erection suitable for satisfactory sex. The reason could b bcz of physcial or psychological prblm . Such as poor blood supply to penis, hormonal impairment, or nerve damage, diabetes, hypertension, poor life style such as smoking or consuming alcohol, stress, anxiety and depression. Since u hav not mentioned ur problm in detail so it needs detailed analysis and evaluation and accordingly medication can be prescribed. hope this helps !! All the best !!
Next Steps
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
share me some more details about this first
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
ED is a very complicated medical problem and requires primary investigation, evaluation of hormonal profile , diabetes / thyroid status , Vitamins D3 and B12 status etc . Followed by proper and continuous medical treatment in combination with specific exercises for your core muscles, backed up with a customized diet plan to fulfill your sexual activity and pleasure. Get your following tests done Testosterone total, Testosterone free, Andrology panel (LH,FSH,PRL), Thyroid profile, Hba1c, Vitamin D, Vitamin B12, Iron And share your reports contact me directly. For further information consult me directly by taking a consultation on PRACTO  share all details with me. Thank you for your query. And you may also visit us at https://drmongaclinic.com/erectile-dysfunction.html
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
Erectile Dysfunction(E.D) Occurs when a man can't get or keep an erection firm enough for sexual intercourse and not able to penetrate. There are many factors which leads to erectile dysfunction like- low  Testosterone levels, Diabetes, weakness in core muscles, low blood flow in viens of your reproductive organ, sedentary lifestyle and last but not the least high stress levels, etc. We can help you treat that. You can consult with Dr. Yuvraj Monga/Me in Dr. Monga Medi Clinic or consult me directly by taking a consultation on PRACTO  share all details with me.
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
Dear Practo User, The reason for your Erectile dysfunction is mostly related to your antidepressants and anti anxiety medications that you’ve been taking. However we would need to know more about your case history to help you with proper treatment and medications. Let me explain you about your issue in brief - Erectile dysfunction occurs when a man can't get or keep an erection firm enough for sexual intercourse. In most cases the causes of this problem could be - Stress , relationship strain, low self-confidence, hypertension, excessive Masturbation etc. However this issue is not a cause to worry as the same can be resolved with proper treatment and medications.
Next Steps
For details you can contact me either online or in person. Rest assured your problem can be resolved.
Health Tips
Don’t take stress and do not overthink as this would add to your issue. Avoid doing Masturbation and avoid watching porn in case if you do.
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?
Don't panic sir.. Start proper vajikaran and vitality herbs... To get rid of this problem permanently without any side effects.. Erection will remain hard.. To enjoy sexual pleasure..
Next Steps
for further information consult me privately
Health Tips
be stress free and take healthy food.. avoid drinking and smoking.. sleep well
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
Hello dear. Kindly consult online for proper assessment and treatment
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.